# SDR TRAX200701761

- Difficulty date: October 29, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,690 hours, 35,624 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fairing
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOX FAIRING PLATE CRACKED AT FR 28A.
